×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Need help

More
11 years 1 month ago #1 by hurtandconfused
hurtandconfused replied the topic: Re:Need help
Hi...it's probably because you stopped taking the pills. It will make you miss a period or come on your period late. How did the pill make you feel anyways? Cause if I recall, I remember they made me feel nauseated. But that all goes away once your body gets used to it. Say in a couple weeks. But I wouldn't worry about it too much. Just wait a few weeks!!!...Let me know what happens! Good Luck!:)

Please Log in or Create an account to join the conversation.

  • Caramel
  • Caramel's Avatar Topic Author
11 years 1 month ago #2 by Caramel
Caramel created the topic: Need help
I started taking bc pills on Aug. 31, 2006 whichwas the first day of my period. I stopped taking them 8 days later because I didn't like the way I felt. I had unprotected sex on Sept. 23 and my period was due for Sept. 28. I still haven't seen a period yet. I was wandering could I be pregnant or is that normal because I stopped the bc pills?

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl